# SDR AALA202312138153

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 74,082 hours, 28,391 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICE. MAINTENANCE SERVICED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
